MAUDE Adverse Event Report: ABBOTT MEDICAL EXTENSION, DUAL 4 CHANNEL 10CM; SCS EXTENSION

ABBOTT MEDICAL EXTENSION, DUAL 4 CHANNEL 10CM; SCS EXTENSION
Model Number 3341
Medical Device Problem Codes High impedance (1291); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); Insufficient Information (4580)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: event date is estimated.The allegation is against one of three extensions; however, it is unknown which lead, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: extension, model: 3341, udi: (b)(4), batch: 5864426, 5689655.
 
Event or Problem Description
It was reported that the patient had an extension replacement for an unknown reason.The investigation did not determine which extension attributed to this issue.
 
Event or Problem Description
Additional information indicates the patient experienced ineffective therapy and one of the extensions exhibited high impedances.Surgical intervention was undertaken on (b)(6) 2025, wherein the extension was explanted and replaced to address the issue.Therapy was restored post procedure.It is unknown which extension attributed to this issue.
 
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete patient information.The allegation is against one of three extensions; however, it is unknown which extension, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: extension, model: 3341, udi: (b)(4), batch: 5689655 common device name: extension, model: 3341, udi: (b)(4), batch: 6854121 d4 correction: lot number should be 5864426 rather than 6854121.D4 correction: expiration date should be 22feb2019 rather than 18feb2021.D6a correction: implant date should be (b)(6) 2017, rather than (b)(6) 2019.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
EXTENSION, DUAL 4 CHANNEL 10CM
Common Device Name
SCS EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key23660177
Report Number1627487-2025-05878
Device Sequence Number10055211
Product Code LGW
UDI-Device Identifier05414734402279
UDI-Public(01)05414734402279(10)6854121(17)210218
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/22/2019
Device Model Number3341
Device Catalogue Number3341
Device Lot Number5864426
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR (X2); SCS EXTENSION (X2); SCS IPG; SCS LEAD (X3)
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexFemale